MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® PROPATEN® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W. L. GORE & ASSOCIATES, INC. GORE® PROPATEN® VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Model Number HPT350010A
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium apl, which in covalently bound to the device surface and is essentially|non-eluting.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2021, a gore® propaten® vascular graft configured for pediatric shunt was placed for treatment of severe pulmonary stenosis in a patient with tetralogy of fallot (tof).At 1651 on (b)(6) 2021, the patient came out of the operating room to the intensive care unit uneventfully, at 1830 an emergency redo sternotomy emergency cardiac resuscitation on cardiopulmonary bypass in the unit was performed, using a 3fr fogarty arterial embolectomy catheter to declot graft and flushed with a heparinized solution.The patient did not experience any adverse consequences.The physician stated: the thrombosis possibility formed due to the hypercoagulable state of the baby and small size of the branch pulmonary artery stenosis.On (b)(6) 2021 patient extubated and placed on continuous positive airway pressure therapy.
 
Additional Manufacturer Narrative
D2- product code, dsy prosthesis, vascular graft updated.G4- pma/510(k)number, correct to k062161.H6 - investigation findings, corrected to 213 (no device problems found).
 
Additional Manufacturer Narrative
H6 - investigation findings, code updated to 3221 (no findings available).H6 - investigation conclusions, code updated to 4315 (cause not established).

Brand Name
GORE® PROPATEN® VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
nick lafave
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11496114
Report Number2017233-2021-01768
Device Sequence Number2844081
Product Code DSY
UDI-Device Identifier00733132606412
UDI-Public00733132606412
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2024
Device Model NumberHPT350010A
Device Catalogue NumberHPT350010A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer03/01/2022
03/21/2022
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date03/01/2022
03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age7 DA
Patient SexUnknown
Patient Weight3 KG